메뉴 건너뛰기




Volumn 27, Issue 6, 1996, Pages 1704-1737

On quasi-periodic perturbations of elliptic equilibrium points

Author keywords

Elliptic points; Kolmogorov Arnold Moser (KAM) theory; Quasi periodic Floquet theorem; Quasi periodic perturbations; Quasi periodic solutions; Small divisors

Indexed keywords


EID: 0030520995     PISSN: 00361410     EISSN: None     Source Type: Journal    
DOI: 10.1137/S0036141094276913     Document Type: Article
Times cited : (120)

References (19)
  • 1
    • 0002764805 scopus 로고
    • Proof of a theorem of A. N. Kolmogorov on the invariance of quasi-periodic motions under small perturbations of the Hamiltonian
    • V. I. ARNOL'D, Proof of a theorem of A. N. Kolmogorov on the invariance of quasi-periodic motions under small perturbations of the Hamiltonian, Russian Math. Surveys, 18 (1963), pp. 9-36.
    • (1963) Russian Math. Surveys , vol.18 , pp. 9-36
    • Arnol'd, V.I.1
  • 4
    • 0039383659 scopus 로고
    • Absolutely continuous spectra of quasiperiodic Schrödinger operators
    • L. CHIERCHIA, Absolutely continuous spectra of quasiperiodic Schrödinger operators, J. Math. Phys., 28 (1987), pp. 2891-2898.
    • (1987) J. Math. Phys. , vol.28 , pp. 2891-2898
    • Chierchia, L.1
  • 5
    • 34249922199 scopus 로고
    • A dynamical equivalent to the equilateral libration points of the earth-moon system
    • C. DÌEZ, À. JORBA. AND C. SIMÓ, A dynamical equivalent to the equilateral libration points of the earth-moon system, Celestial Mech. Dynam. Astronom., 50 (1991), pp. 13-29.
    • (1991) Celestial Mech. Dynam. Astronom. , vol.50 , pp. 13-29
    • Dìez, C.1    Jorba, À.2    Simó, C.3
  • 6
    • 0001055893 scopus 로고
    • The one-dimensional Schrödinger equation with quasiperiodic potential
    • E. I. DINABURG AND J. G. SINAI, The one-dimensional Schrödinger equation with quasiperiodic potential, Functional Anal. Appl., 9 (1975), pp. 8-21.
    • (1975) Functional Anal. Appl. , vol.9 , pp. 8-21
    • Dinaburg, E.I.1    Sinai, J.G.2
  • 7
    • 0000412297 scopus 로고
    • Perturbations of stable invariant tori for Hamiltonian systems
    • L. H. ELIASSON, Perturbations of stable invariant tori for Hamiltonian systems, Ann. Scuola Norm. Sup. Pisa, 15 (1988), pp. 115-148.
    • (1988) Ann. Scuola Norm. Sup. Pisa , vol.15 , pp. 115-148
    • Eliasson, L.H.1
  • 8
    • 0001401431 scopus 로고
    • Floquet solutions for the 1-dimensional quasi-periodic Schrödinger equation, Comm
    • _, Floquet solutions for the 1-dimensional quasi-periodic Schrödinger equation, Comm. Math. Phys., 146 (1992), pp. 447-482.
    • (1992) Math. Phys. , vol.146 , pp. 447-482
  • 9
    • 0003233070 scopus 로고
    • Almost Periodic Differential Equations
    • Springer-Verlag, Berlin
    • A. M. FINK, Almost Periodic Differential Equations, Lecture Notes in Math. 377, Springer-Verlag, Berlin, 1974.
    • (1974) Lecture Notes in Math. , pp. 377
    • Fink, A.M.1
  • 11
    • 0004317781 scopus 로고
    • final report, contract 8625/89/D/MD(SC), European Space Operations Center, European Space Agency, Paris
    • _, Study refinement of semi-analytical halo orbit theory, final report, contract 8625/89/D/MD(SC), European Space Operations Center, European Space Agency, Paris, 1991.
    • (1991) Study Refinement of Semi-analytical Halo Orbit Theory
  • 12
    • 0009318411 scopus 로고
    • final report, contract 9711/91/D/IM(SC), European Space Operations Center, European Space Agency, Paris
    • _, Study of Poincaré maps for orbits near Lagrangian points, final report, contract 9711/91/D/IM(SC), European Space Operations Center, European Space Agency, Paris, 1993.
    • (1993) Study of Poincaré Maps for Orbits Near Lagrangian Points
  • 14
    • 0000688206 scopus 로고
    • Smoothness of spectral subbundles and reducibility of quasi-periodic linear differential systems
    • R. A. JOHNSON AND G. R. SELL, Smoothness of spectral subbundles and reducibility of quasi-periodic linear differential systems, J. Differential Equations, 41 (1981), pp. 262-288.
    • (1981) J. Differential Equations , vol.41 , pp. 262-288
    • Johnson, R.A.1    Sell, G.R.2
  • 16
    • 0000868522 scopus 로고
    • On the reducibility of linear differential equations with quasiperiodic coefficients
    • À. JORBA AND C. SIMÓ, On the reducibility of linear differential equations with quasiperiodic coefficients, J. Differential Equations, 98 (1992), pp. 111-124.
    • (1992) J. Differential Equations , vol.98 , pp. 111-124
    • Jorba, À.1    Simó, C.2
  • 17
    • 3042570326 scopus 로고
    • Convergent series expansions for quasiperiodic motions
    • J. MOSER, Convergent series expansions for quasiperiodic motions, Math. Ann., 169 (1967), pp. 136-176.
    • (1967) Math. Ann. , vol.169 , pp. 136-176
    • Moser, J.1
  • 18
    • 0040568741 scopus 로고
    • On the stationary Schrödinger equation with a quasiperiodic potential
    • J. MOSER AND J. PÖSCHEL, On the stationary Schrödinger equation with a quasiperiodic potential, Phys. A, 124 (1984), pp. 535-542.
    • (1984) Phys. A , vol.124 , pp. 535-542
    • Moser, J.1    Pöschel, J.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.